# SDR BAQA092464

- Difficulty date: February 23, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N912KY
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5500
- Aircraft time: 5,298 hours
- Engine: Allsn 250C20
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shaft
- Condition: Worn
- Location: Bleed Valve
- Part time: 5,278 hours
- Component: Bleed Valve
- Component part number: 23053176
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE SHAFT WORN.  BLEED VAVLE IS ORIGINAL EQUIPMENT OFF OF ENGINE.  REPLACED WITH SERVICABLE UNIT.  02/25/2004
